Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Mar, 2015, Volume 83, Issue 2

A Polynomial Optimization Approach to Principal-Agent Problems
p. 729-769

Philipp Renner and Karl Schmedders

Log In To View Full Content

Supplemental Material

Supplement to "A Polynomial Optimization Approach to Principal-Agent Problems"

Appendix A provides additional mathematical background on multidimensional polynomial optimization.  Appendix B gives a brief overview of Chebyshev interpolation.  Appendix C provides some additional information on Example 3 in Section 5.2.

Journal News